A Study of W3 - Symmetric K-Contact Riemannian Manifold

Hits: 7
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
W3 - Curvature Tensor, K-Contact Riemannian Manifold, Semi Symmetric, Symmetric and W3 - Flat
Authors:
S. K. Moindi; F. Njui; G. P. Pokhariyal
Journal:
IJISM
Volume:
6
Number:
3
Pages:
102-104
Month:
May
ISSN:
2347-9051
Abstract:
In this paper the geometric properties of W3 - curvature tensor are studied in K-contact Riemannian manifold
Full text: IJISM_747_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=